# SDR AALA2018101659006

- Difficulty date: October 13, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,206 hours, 22,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT PASSENGER DOOR WOULD NOT OPEN ON ARRIVAL.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND THE DOOR SKIN DENTED AND DAMAGED AT THE LOWER HINGE AREA OBSTRUCTING THE OPERATION OF THE DOOR.  REPAIRED THE DOOR SKIN IAW SRM 52-10-01-1A-1, AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW 52-11-51.
